# SDR SIMA20160921002

- Difficulty date: September 21, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 29,159 hours, 24,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR TIE AT CARGO DOOR CUT-OUT LWR SILL HAS MISDRILLED HOLES.  REMOVED SHEAR TIE SECTIONL, PREPPED AND INSTALLED A NEW SHEAR TIE SECTION IAW SRM 53-31-04
